# SDR UALA2012122407400

- Difficulty date: December 21, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 78,365 hours, 22,827 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Condition: Damaged
- Location: Ext Power Door
- Component: Door
- Component part number: 141N8271Y47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED EXTERNAL POWER ACCESS DOOR NOT FAIRED.  REMOVED DOOR REF CDL -52L.  NEEDS NEW HINGES AND LATCHES ACCOMPLISHED ADJUSTMENT AND RIG OF DOOR AND DOOR HINGE.  FIT AND FARE ARCHIVED.
